Flanders Marine Institute

Platform for marine research

In:

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
report an error in this recordbasket (0): add | show Printer-friendly version

The talitroidean amphipod family Najnidae in the North Pacific region: systematics and distributional ecology
Bousfield, E.L.; Marcoux, P. (2004). The talitroidean amphipod family Najnidae in the North Pacific region: systematics and distributional ecology. Amphipacifica 3(4): 3-44
In: Amphipacifica. ISSN 1189-9905, more
Peer reviewed article

Available in Authors 

Keywords
    Distribution; Systematics; Najnidae J.L. Barnard, 1972 [WoRMS]; Marine

Authors  Top 
  • Bousfield, E.L.
  • Marcoux, P.

 Top | Authors